Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Home
About the Journal
Editorial Board
Peer Review Process
Publication Ethics
Instructions for Authors
Current
Archives
Open Access
Indexing
Contact
About
Copyright and Licensing
Author Charges
AI Policy
Self-Archiving Policy
Digital Preservation Policy
Publisher Information
Submissions
Editorial Masthead
Privacy Statement
Search
Register
Login
Home
/
Archives
/
Vol. 1 No. 1 (2025): Journal of Modern Mathematical Studies
Vol. 1 No. 1 (2025): Journal of Modern Mathematical Studies
Published:
2025-12-31
Full Issue
PDF
Articles
About Uniformly Hattori Spaces
Altai Borubaev, Bekbolot Kanetov (Author)
5–10
PDF
On Tightness-Type Properties of the Space of Semiadditive Functionals of Finite Support
Sh.A. Ayupov, N.K. Mamadaliev (Author)
11-20
PDF
Applying Artificial Intelligence with its Senses in Mathematics
P.S. Pankov, S.B. Tagaeva, G.M. Kenenbaeva (Author)
21-26
PDF
On Homeomorphism Groups and the Set-Open Topology
Alexander Vladimirovich Osipov (Author)
27-34
PDF
Singularly Perturbed Equations with Analytic Functions
Kurmanbek Sarmanovich Alybaev, Mairamgul Narbekovna Nurmatova (Author)
35-40
PDF
Regularization of a Loaded Inverse Problem of the Korteweg-deVries Type in an Unbounded Domain
Anarbek Masalbekovich Alybaev (Author)
41-51
PDF
On One Class of Nonlinear Fredholm Integral Equations of theThird Kind with Multipoint Singularities on the Semi-Axis
Avat Asanov, Rukhidin Asanov (Author)
52-58
PDF
On Solvability of Solutions of Nonlocal Problem forPseudoparabolic Equations with a Small Parameter
Baktybay Saparbekovich Ablabekov, Ainura Kudaibergenovna Kurmanbaeva (Author)
59-67
PDF
Regularization of Systems of Volterra Nonlinear Integral Equationsof the Third Kind with the Two Independent Variables
Taalaibek Tultemirovich Karakeev, Gulzhan Kubanovna Esenamanova (Author)
68-74
PDF
Construction of the Solution to a Second-Order Partial DifferentialEquation of Parabolic Type with Multiple Variables by the Methodof Additional Argument
Aizharkyn Zhorobekovna Ashirbaeva, Bilal Kyzy Munara, Gulzat Abdigaparovna Karimova, Gulkhan Kurbanbekova Sadykova (Author)
75-80
PDF
Compactness of Uniform Spaces
Dinara Kanetova (Author)
81-86
PDF
About One Partial Mapping of Euclidean Space E5
Gulmira Asilidinovna Shamshieva (Author)
87-93
PDF
Latest publications
Information
For Readers
For Authors
For Librarians